Foxnews.com has a sad cautionary tale for anyone taking any medication.
[She] had been taking Yasmin, an oral contraceptive recommended for patients using the acne medication Accutane, for about four months. [She] had ignored symptoms of a pulmonary embolism for about two weeks, including “breathlessness” and “a nasty, hard cough,” according to her family…died less than five hours later after a pulmonary embolism, or blood clotting, occurred in her lungs.
If you put any chemical in your body you absolutely need to pay special attention to the possible side effects and be on the watch for them. These drugs are tested thoroughly and side effects noted for a reason. The chance is likely small for these dangerous side effects to occur (otherwise the drug, theoretically, would never hit the market) but they can occur. They are listed for a reason!
Spend 5 minutes reading the brochure and then pay attention to your body. It could save your life.